# SDR USAA2012032300001

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 11,768 hours, 1,506 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 DOOR EMERGENCY ASSIST CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED R-3 DOOR ASSIST CYL PER MM 52-10-00-600-802, LEAK CHECK OK.
